# SDR DALA2021060103005

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 56,762 hours, 29,296 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 2c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3117 - WORKING WORK CARD 2527, MASK DROP SEAT 2C DID NOT DROP PER STEP 1. CORRECTIVE ACTION: AFTER INSPECTION AND REPACK PER STEP 4-13, OPS CHECK GOOD IAW WC 2527. (7330242)
